Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 459-469
http://dx.doi.org/10.1155/S0161171286000595

Existence theorems for differential inclusions with nonconvex right hand side

University of Illinois, Department of Mathematics, 1409 West Green Street, Urbana, Illinois 61801, USA

Received 21 November 1985; Revised 26 February 1986

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nikolaos S. Papageorgiou, “Existence theorems for differential inclusions with nonconvex right hand side,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 459-469, 1986. doi:10.1155/S0161171286000595